Research ArticleOpen accessPhrase in the titleLimit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz SpacesM. Ait Ouahra, A. Kissami, A. SghirWe use the Potter's Theorem and the tightness criterion in Besov-Orlicz spaces, recently proved, to generalize some limit theorem for occupation times problem of certain self-similar process, namely symmetric stable process of index 1<α≤ and fractional Brownian motion of Hurst parameter 0<H<1. We give also strong approximation version of our limit theorem, more precisely, we show Lp-estimate version. …Journal of Mathematics and Statistics, Vol. 8, Issue 4 · 22 Feb 2013 · 6,757 accessesView PDFCite
EditorialOpen accessIn the abstractRETRACTED: Existence and Non-Existence of Super Mean Labeling on Star GraphsG. Uma Maheswari, Suzan Jabbar Obaiys, G. Margaret Joan Jebarani et al.This article has been retracted after careful consideration and internal assessment following a formal investigation into allegations of plagiarism. After careful review, it was found that substantial portions of the article—including theorems, definitions, diagrams, and proofs—were reproduced with minimal modification from previously published works without appropriate citation or acknowledgment. The reused content includes, but is not limited to, material from … …American Journal of Engineering and Applied Sciences, Vol. 13, Issue 4 · 13 Nov 2020 · 6,147 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Convergence Theorem for Bivariate Exponential Dispersion ModelsLila Ricci, Gabriela BoggioMultivariate exponential dispersion models (MEDMs) were defined in 2013 by Jørgensen and Martínez. A particular case of MEDM is the bivariate Gamma model; in this article we prove that, under certain conditions, this is a limit distribution for MEDM generated by bivariate regularly varying measures, extending a previous result given by the aforementioned authors for the univariate case. As necessary … …Journal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Jul 2019 · 6,582 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordAsymptotic Analysis and Convergence of Recursively Defined SequencesPaul BrackenThe asymptotic properties and limiting behavior of several distinct real sequences are determined. These sequences are defined by means of recurrence relations. Divergent and convergent sequences are discussed. It is shown methods can be found to treat both kinds producing definite knowledge with regard to the sequence. In the case of divergence, a related convergent subsequence can often be found … …Journal of Mathematics and Statistics, Vol. 22, Issue 1 · 1 Oct 2026 · 538 accessesView PDFCite